Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 13, NWS Corpus Christi, TX

April 25, 2022Jim Wells County, Kleberg County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 25, 2022, 5:16 PM CDT for Jim Wells County, Kleberg County, Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2022, 5:16 PM CDT (22:16 UTC)
Expired
Apr 25, 2022, 6:00 PM CDT
In force
44 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jim Wells County, TX, Kleberg County, TX

The radar

The Corpus Christi radar (KCRP), 65 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 5:43 PM CDTHAIL 0.251 Ssw Ben Bolt, TXMPING REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2022-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1609 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2022-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1609 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

154 
WUUS54 KCRP 252216
SVRCRP
TXC249-273-252300-
/O.NEW.KCRP.SV.W.0013.220425T2216Z-220425T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Corpus Christi TX
516 PM CDT Mon Apr 25 2022

The National Weather Service in Corpus Christi has issued a

* Severe Thunderstorm Warning for...
  West central Jim Wells County in south central Texas...
  Northwestern Kleberg County in south central Texas...

* Until 600 PM CDT.

* At 516 PM CDT, a severe thunderstorm was located over Ben Bolt, or
  9 miles south of Alice, moving south at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Ben Bolt, Palito Blanco and Alice Acres. 

This includes US Highway 281 between mile markers 678 and 694.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2770 9823 2770 9802 2745 9800 2745 9823
TIME...MOT...LOC 2216Z 017DEG 7KT 2762 9811 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TMT
1 follow-up statement
117 
WWUS54 KCRP 252240
SVSCRP

Severe Weather Statement
National Weather Service Corpus Christi TX
540 PM CDT Mon Apr 25 2022

TXC249-273-252300-
/O.CON.KCRP.SV.W.0013.000000T0000Z-220425T2300Z/
Jim Wells TX-Kleberg TX-
540 PM CDT Mon Apr 25 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WEST CENTRAL JIM WELLS AND NORTHWESTERN KLEBERG COUNTIES...

At 540 PM CDT, a severe thunderstorm was located near Palito Blanco,
or 13 miles south of Alice, moving south at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Ben Bolt, Palito Blanco and Alice Acres. 

This includes US Highway 281 between mile markers 678 and 694.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2770 9823 2770 9802 2745 9800 2745 9823
TIME...MOT...LOC 2240Z 017DEG 7KT 2757 9813 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TMT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:00 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Apr 25, 4:00 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
400 PM CDT Mon Apr 25 2022

.SHORT TERM (Tonight through Tuesday Night)...

A cold front knocking on the northern border of our CWA is moving
very slowly southward across South Texas. Showers and thunderstorms
have developed ahead of this boundary across the inland Coastal
Plains and Brush Country likely with combination of the
seabreeze. Coverage is expected to increase across the area
overnight. Recent LAPS analysis shows CAPE near 2500 J/kg along
the coast to 3500 J/kg over the Coastal Plains, along with a
minimal cap. Therefore, any lifting mechanism with this moist of
an airmass, PWATs greater than 1.75" (around 99th percentile),
will likely lead to convection. The NE to SW orientated boundary
along with a slow LCL-EL cloud layer mean wind from the SW will
promote an MCS structure with a broken line. Right now, the front
is progged to reach the coast by the early evening, between 7 to 9
PM and then remain rather stationary into Tuesday morning. The
entire CWA remains under a marginal risk for severe storms with a
primary threat for large hail as CAPE values remain high, sfc-6km
shear over 40 knots and mid-level lapse rates steepen over the
western portion of the CWA.

An 850mb LLJ strengthens this evening into the overnight hours,
providing an additional source of lift. The combination of slow
moving storms, near stationary boundary, and a strengthening LLJ,
could lead to localized flooding with training over the same area.
HREF probabilities are showing rain rates of 1-2"/hr with as high as
3"/hr at times. Flash flood guidance remains significant with 6-hr
FFG ranging from 4-7" for majority of the area with higher
thresholds over the inland Coastal Plains and Brush Country. Expect
general storm total QPF from this afternoon through Tuesday morning
to range from 1-3" with isolated amounts up to 5" that could lead to
localized flash flooding. It is important to note the flood prone
areas at this time; southern La Salle from last night storm (FFG
2- 3") and the burn scars in western Kleberg County and
northeastern La Salle between Los Angeles and Fowlerton. There is
a marginal risk of excessive rainfall from WPC for all of South
Texas.

The front hugs the Lower to Middle Texas Coast through the morning
on Tuesday and along with surface to low-level inverter troughing,
will allow for numerous showers and a few thunderstorms to continue
over portions of the area, especially the southern half. Expect the
front to dissipate through the day, pushing westward along with the
afternoon seabreeze, diminishing rain chances to silent PoPs by the
evening. Kept 20 to 30 PoPs over the western Brush Country and Rio
Grande Plains where surface moisture convergence could remain
sufficient enough to squeeze out a few more showers.

Lows tonight will not feel much cooler with the rain and clouds
persisting, ranging from the mid 60s inland to around 70 along the
coast. Highs will be limited to the 70s on Tuesday due to the same
reasons. Tuesday night will cool just a tad with low in the low
to mid 60s.

&&

.LONG TERM (Wednesday through Monday)...

Deterministic runs depict a quasi-zonal upper pattern over the
CONUS, with a flat ridge developing over the SCNTRL CONUS early in
the period. Sufficient CAPE/limited CIN/above normal PWAT values
(NAM deterministic run) suggest isold/sct convection Wednesday
afternoon, mainly over the WRN CWA. A upper disturbance is then
predicted to enter the West Coast late Thursday, then move slowly
EWD over the Rockies and CNTRL/NRN Plains Friday/Saturday, before
lifting slowly NEWD across the NRN Plains/Great Lakes Sunday, while
a weak upper system moves across the SRN Plains/TX late
Sunday/Monday. Will forecast isolated convection for Sunday. The
foregoing upper pattern will be conducive to deepening low pressure
over West Texas/SRN Plains, resulting in increase onshore flow later
in the period. Warmer temperatures later in the period, with max
Heat Index values Saturday afternoon, yet below 105F.

&&

.MARINE...

Moderate east to southeasterly flow continues tonight before a cold
front moves through the region late overnight to daybreak Tuesday
ahead of moderate to occasionally strong northeast winds. Occasional
Small Craft Advisory conditions are possible Tuesday. Isolated
showers and thunderstorms this afternoon will increase in coverage
late tonight ahead of the front and continue throughout most of
Tuesday. Greatest coverage is expected late overnight into Tuesday
morning. Northeast flow decreases to moderate Tuesday night.
Increasing onshore flow beginning Wednesday/Thursday, with Small
Craft Advisory conditions by Friday. Isolated convection may occur
Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    69  75  66  81  68  /  70  80  20  20   0
Victoria          65  73  60  81  64  /  60  40  10  10   0
Laredo            66  72  65  83  68  /  90  70  40  40  10
Alice             67  75  64  84  65  /  70  70  30  30   0
Rockport          68  78  67  81  70  /  60  60  20  10   0
Cotulla           64  72  64  85  68  /  70  70  30  30  10
Kingsville        68  75  65  81  66  /  70  70  30  30   0
Navy Corpus       70  76  69  78  71  /  70  80  20  20   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

EMF/94...SHORT TERM
WC/87...LONG TERM
Hazardous weather outlook, Apr 25, 4:06 PM CDT, 1 hour 10 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
406 PM CDT Mon Apr 25 2022

TXZ229>234-239>247-342>347-442-443-447-262115-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
406 PM CDT Mon Apr 25 2022

This hazardous weather outlook is for South Texas.

.DAY ONE...Tonight

Scattered to numerous thunderstorms are expected the rest of this
afternoon and tonight over much of South Texas.

There is a marginal risk for severe thunderstorms the rest of
today and tonight over much of South Texas. In addition to
locally heavy rain, thunderstorms could produce large hail and
high winds.

There is a marginal risk of excessive rainfall this afternoon and
tonight. Locally heavy rain could lead to localized flash
flooding.

There is a moderate risk of rip currents today and tonight along
Gulf-facing beaches.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered thunderstorms continue through Tuesday evening becoming
isolated to scattered on Wednesday.

GMZ231-232-236-237-250-255-270-275-262115-
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
406 PM CDT Mon Apr 25 2022

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Tonight

Isolated thunderstorms this afternoon will become more numerous
late tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Occasional Small Craft Advisory conditions will be possible
Tuesday, as well as Thursday night through Friday. Persistent
Small Craft Advisory conditions are then expected Friday night
through Saturday night.

Scattered to numerous thunderstorms are possible over the coastal
waters Monday into Tuesday morning, becoming scattered Tuesday
afternoon, then isolated Tuesday night through Wednesday. Greatest
coverage over the southern coastal waters.

EMF/WC

In the hours before

Special weather statement, Apr 25, 3:38 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
338 PM CDT Mon Apr 25 2022

TXZ231-232-252115-
Live Oak TX-Bee TX-
338 PM CDT Mon Apr 25 2022

...A strong thunderstorm will impact portions of east central Live
Oak and central Bee Counties through 415 PM CDT...

At 336 PM CDT, Doppler radar was tracking a strong thunderstorm
5 miles northwest of Beeville, moving southeast at 10 mph.

HAZARD...Winds of 40 to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Beeville and Normanna.

This includes the following highways...
 US Highway 181 between mile markers 582 and 598.
 US Highway 59 between mile markers 692 and 710.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2842 9802 2857 9783 2841 9760 2822 9780
TIME...MOT...LOC 2036Z 310DEG 9KT 2842 9786

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

TMT
Special weather statement, Apr 25, 3:50 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
350 PM CDT Mon Apr 25 2022

TXZ231-241-244-252130-
Live Oak TX-Jim Wells TX-Inland San Patricio TX-
350 PM CDT Mon Apr 25 2022

...A strong thunderstorm will impact portions of northwestern San
Patricio, north central Jim Wells and southeastern Live Oak Counties
through 430 PM CDT...

At 349 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lagarto, or 10 miles west of Mathis, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mathis, Lake City, Argenta, Lagarto, Mount Lucas, Dinero, Lakeside,
Lake Corpus Christi and Pernitas Point.

This includes the following highways...
 Interstate 37 between mile markers 33 and 49.
 US Highway 281 between mile markers 644 and 652.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2800 9809 2816 9812 2829 9791 2807 9779
TIME...MOT...LOC 2049Z 244DEG 11KT 2811 9800

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

TMT
Special weather statement, Apr 25, 4:07 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
407 PM CDT Mon Apr 25 2022

TXZ231-232-252145-
Live Oak TX-Bee TX-
407 PM CDT Mon Apr 25 2022

...A strong thunderstorm will impact portions of southeastern Live
Oak and southwestern Bee Counties through 445 PM CDT...

At 407 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Beeville, moving south at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Beeville, George West, Skidmore, River Creek Acres and Dinero.

This includes the following highways...
 Interstate 37 between mile markers 44 and 63.
 US Highway 281 between mile markers 628 and 642.
 US Highway 181 between mile markers 596 and 604.
 US Highway 59 between mile markers 698 and 724.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2841 9816 2848 9778 2824 9766 2816 9812
TIME...MOT...LOC 2107Z 357DEG 11KT 2835 9789

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

TMT
Special weather statement, Apr 25, 4:47 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
447 PM CDT Mon Apr 25 2022

TXZ231-232-241-244-252230-
Live Oak TX-Jim Wells TX-Inland San Patricio TX-Bee TX-
447 PM CDT Mon Apr 25 2022

...A strong thunderstorm will impact portions of northwestern San
Patricio, north central Jim Wells, southeastern Live Oak and south
central Bee Counties through 530 PM CDT...

At 446 PM CDT, Doppler radar was tracking a strong thunderstorm near
Argenta, or 8 miles north of Mathis, moving southeast at 10 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mathis, Skidmore, Lake City, Argenta, Lagarto, Mount Lucas, Dinero,
Tynan, Lakeside, Lake Corpus Christi and Pernitas Point.

This includes Interstate 37 between mile markers 34 and 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2823 9802 2834 9778 2818 9763 2800 9795
TIME...MOT...LOC 2146Z 333DEG 8KT 2822 9783

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

TMT
Special weather statement, Apr 25, 5:04 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
504 PM CDT Mon Apr 25 2022

TXZ230-231-240-241-252245-
Live Oak TX-Jim Wells TX-McMullen TX-Duval TX-
504 PM CDT Mon Apr 25 2022

...A strong thunderstorm will impact portions of northeastern Duval,
southeastern McMullen, northwestern Jim Wells and southwestern Live
Oak Counties through 545 PM CDT...

At 504 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rancho De La Parita, or 15 miles north of San Diego, moving southeast
at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tecalote, Rosita and Rancho De La Parita.

This includes the following highways...
 US Highway 281 between mile markers 660 and 668.
 US Highway 59 between mile markers 744 and 754.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2807 9848 2811 9823 2783 9799 2773 9847
TIME...MOT...LOC 2204Z 332DEG 14KT 2797 9831

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

TMT
Special weather statement, Apr 25, 5:10 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
510 PM CDT Mon Apr 25 2022

TXZ233-234-252300-
Victoria TX-Goliad TX-
510 PM CDT Mon Apr 25 2022

...A strong thunderstorm will impact portions of central Victoria and
northeastern Goliad Counties through 600 PM CDT...

At 509 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oak Village, or 10 miles west of Victoria, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Victoria, Guadalupe, Fannin, Victoria Colony Creek Country Club,
Schroeder, Victoria Detar Hospital North, Victoria Riverside Park,
Coleto Creek Park, Victoria College, Victoria Mall, Saxet Lakes,
Brentwood Subdivision, Oak Village, Victoria Regional Airport, Ball
Airport Area, Downtown Victoria and Bloomington.

This includes the following highways...
 US Highway 59 between mile markers 632 and 656.
 US Highway 77 between mile markers 570 and 588.
 US Highway 87 between mile markers 804 and 818.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2868 9725 2886 9725 2894 9692 2866 9689
TIME...MOT...LOC 2209Z 265DEG 13KT 2879 9715

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

TMT

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 11:14 PM CDTSpecial Weather StatementCRPLa Salle31 min
Apr 24, 11:40 PM CDTSevere Thunderstorm WarningCRPLa Salle50 min
Apr 25, 12:30 AM CDTSpecial Weather StatementCRPLa Salle30 min
Apr 25, 12:49 AM CDTSevere Thunderstorm WarningCRPDuval, La Salle, McMullen, Webb26 min
Apr 25, 1:18 AM CDTSpecial Weather StatementCRPDuval27 min
Apr 25, 1:43 AM CDTSpecial Weather StatementCRPMcMullen32 min
Apr 25, 3:38 PM CDTSpecial Weather StatementCRPBee37 min
Apr 25, 3:50 PM CDTSpecial Weather StatementCRPLive Oak40 min
Apr 25, 4:07 PM CDTSpecial Weather StatementCRPLive Oak38 min
Apr 25, 4:47 PM CDTSpecial Weather StatementCRPBee43 min
Apr 25, 5:04 PM CDTSpecial Weather StatementCRPJim Wells41 min
Apr 25, 5:10 PM CDTSpecial Weather StatementCRPVictoria50 min
Apr 25, 5:22 PM CDTSevere Thunderstorm WarningCRPJim Wells38 min
Apr 25, 5:37 PM CDTAreal Flood AdvisoryCRPBee, Duval, Jim Wells, Live Oak, McMullen, Nueces and 1 more113 min
Apr 25, 5:37 PM CDTSpecial Weather StatementCRPLive Oak38 min
Apr 25, 5:51 PM CDTAreal Flood AdvisoryCRPDuval, Jim Wells, Kleberg, Nueces3 hr
Apr 25, 5:58 PM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg47 min
Apr 25, 6:08 PM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg52 min
Apr 25, 6:13 PM CDTSevere Thunderstorm WarningCRPDuval47 min
Apr 25, 6:30 PM CDTFlash Flood WarningCRPJim Wells68 min
Apr 25, 6:43 PM CDTSpecial Weather StatementCRPDuval32 min
Apr 25, 6:47 PM CDTSevere Thunderstorm WarningCRPDuval13 min
Apr 25, 6:59 PM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg28 min

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.